Parasite aggregations in host populations using a reformulated negative binomial model. / Pal, P.; Lewis, J. W.

In: Journal of Helminthology, Vol. 78, No. 1, 01.03.2004, p. 57-61.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Parasite aggregations in host populations using a reformulated negative binomial model. / Pal, P.; Lewis, J. W.

In: Journal of Helminthology, Vol. 78, No. 1, 01.03.2004, p. 57-61.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Pal, P. ; Lewis, J. W. / Parasite aggregations in host populations using a reformulated negative binomial model. In: Journal of Helminthology. 2004 ; Vol. 78, No. 1. pp. 57-61.

BibTeX

@article{458b0d6026984862a52bde7c608f2305,
title = "Parasite aggregations in host populations using a reformulated negative binomial model",
author = "P. Pal and Lewis, {J. W.}",
year = "2004",
month = mar,
day = "1",
doi = "10.1079/JOH2003214",
language = "English",
volume = "78",
pages = "57--61",
journal = "Journal of Helminthology",
issn = "0022-149X",
publisher = "Cambridge University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Parasite aggregations in host populations using a reformulated negative binomial model

AU - Pal, P.

AU - Lewis, J. W.

PY - 2004/3/1

Y1 - 2004/3/1

UR - http://www.scopus.com/inward/record.url?scp=1642378659&partnerID=8YFLogxK

U2 - 10.1079/JOH2003214

DO - 10.1079/JOH2003214

M3 - Article

C2 - 14972038

AN - SCOPUS:1642378659

VL - 78

SP - 57

EP - 61

JO - Journal of Helminthology

JF - Journal of Helminthology

SN - 0022-149X

IS - 1

ER -